Publications de l'Institut Mathématique (Beograd)
Vol. 72(86), pp. 107-112 (2002)
DERIVATIONS OF SKEW POLYNOMIAL RINGS
Naoki Hamaguchi and Atsushi NakajimaDepartment of Mathematics, Graduate School of Natural Science and Technology, Okayama University and Department of Environmental and Mathematical Sciences, Faculty of Environmental Science and Technology, Okayama University, Tsushima, Okayama 700-8530, Japan
Abstract: Let $R$ be a commutative ring of characteristic zero. Under certain conditions we determine the type of derivations of a skew polynomial ring $A_n=R[X_1,X_2,\dots,X_n;d_1,d_2,\dots,d_n]$ over $R$, where $d_1,d_2,\dots,d_n$ are derivations of $R$ commuting to each other, and we examine properties of the ideals of $A_n$.
Keywords: skew polynomial ring; derivations; ideals
Classification (MSC2000): 13N15; 16S36
Full text of the article:
Electronic version published on: 23 Nov 2003. This page was last modified: 24 Nov 2003.
© 2003 Mathematical Institute of the Serbian Academy of Science and Arts